# SDR DLM88982365

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 792055
- Condition: Shorted
- Location: Cockpit
- Component: 792055
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED SMOKE AND BURNING SMELL COMING FROM OVERHEAD CONTROL PANEL.  IGNITION SWITCH STUCK IN A POSITION.  MTC LOWERED PANEL TO FIND INDICATION OF EXCESSIVE HEAT IN AREA OF IGNITION SWITCH.  REPORTED MINOR WIRE DAMAGE.  MTC VERIFIED SWITCH SHORTED AND OVERHEATED.  REPLACED SWITCH.
